On the rate of weak convergence of stochastic algorithms in the presence of multiple targets

Pelletier, Mariane . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1996. 322 (3) :267-270

Locate this article in:

Bibtex

@article{CIS-131646,
  Author = {Pelletier, Mariane},
  Title = {On the rate of weak convergence of stochastic algorithms in the presence of multiple targets},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {322},
  Number = {3},
  Year = {1996},
  Pages = {267--270},
  Keywords = {Central limit theorem, Stochastic approximation}
}

Similar articles